Mathematische Zeitschrift

, Volume 117, Issue 1–4, pp 164–176

On groups with abelian Sylow 2-subgroups

  • Helmut Bender
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bender, H.: On the uniqueness theorem. To appear in Illinois J. Math.Google Scholar
  2. 2.
    Bender, H. Transitive Gruppen gerader Ordnung, in denen jede Involution genau einen Punkt festläßt. To appear in J. Algebra.Google Scholar
  3. 3.
    Gorenstein, D.: Finite groups. New York: Harper and Row 1968.Google Scholar
  4. 4.
    Janko, Z.: A new finite simple group with abelian 2-Sylow groups and its characterization. J. Algebra3, 147–187 (1966).Google Scholar
  5. 5.
    —: Thompson, J. G.: On a class of finite simple groups of Ree. J. Algebra4, 274–292 (1966).Google Scholar
  6. 6.
    Thompson, J. G.: Toward a characterization ofE 2*(q). J. Algebra7, 406–414 (1967).Google Scholar
  7. 7.
    Walter, J. H.: Finite groups with abelian Sylow 2-subgroups of order 8. Inventiones Math.2, 332–376 (1967).Google Scholar
  8. 8.
    —: The characterization of finite groups with abelian Sylow 2-subgroups. Ann. of Math.89, 405–514 (1969).Google Scholar
  9. 9.
    Ward, H.: On Ree's series of simple groups. Trans. Amer. Math. Soc.121, 62–89 (1966).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Helmut Bender
    • 1
  1. 1.Mathematisches InstitutJ. Gutenberg UniversitätMainz

Personalised recommendations